# SDR HEEA063862

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141MA
- Make and model: Bell 407
- Aircraft serial: 53016
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Main Case
- Part number: 407040050101
- Condition: Worn
- Location: Gearbox
- Part time: 2,329 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INPUT BEARING LINER WORN DUE TO APPLICATION OF SEALANT TO INPUT FLANGE AREA CAUSING IMPROPER PINCH FIT ON TRIPLEX BEARING.   REFERENCE:  DMR NR 686308.
